Model Reduction of Markovian Jump Systems with Uncertain Probabilities

Full text for this resource is not available from the Research Repository.

Shen, Ying ORCID: 0000-0002-0828-8833, Wu, Zheng-Guang ORCID: 0000-0003-4460-9785, Shi, Peng ORCID: 0000-0001-8218-586X and Ahn, Choon Ki ORCID: 0000-0003-0993-9658 (2020) Model Reduction of Markovian Jump Systems with Uncertain Probabilities. IEEE Transactions on Automatic Control, 65 (1). pp. 382-388. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TAC.2019.2915827
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords nonhomogeneous Markovian chain; asynchronous reduced-order model; asynchronization; hidden Markov model
Citations in Scopus 38 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login